MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 100-7018-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived at site and evaluated the device.The engineer was not able to duplicate the reported issue.However, he completed a thorough device inspection and evaluation and found that the cable fiber had a damage but the site had attached a new fiber.The device was also subjected to a full device evaluation including full functionality testing with passing results.The energy levels and settings were checked and verified to be working within its specifications, and the device was determined to be functioning as intended.A member of the cynosure clinical team followed up with the treatment provider and confirmed that there was no patient injury.It is unknown what exactly contributed to the reported spark and accidental laser output.Based on the site's report of an unintended discharge of laser energy, this event is considered an accidental radiation.Occurrence (aro) and represents a device malfunction that is reportable under 21 cfr part 803 in accordance with u.S.Food and drug administration mdr requirements.
 
Event or Problem Description
It was reported that an elite+ cable was sparking and producing popping sounds while firing laser on its own during treatment.No patient injury was reported.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25450491
Report Number1222993-2026-00036
Device Sequence Number18310259
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)230615
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100-7018-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown